MathSciNet Relay Station
MathSciNet bibliographic data
MR3076773 60G51 (60F10 60G50 60K25)
Denisov, Denis; Shneer, Vsevolod Asymptotics for the first passage times of Lévy processes and random walks. J. Appl. Probab. 50 (2013), no. 1, 64–84.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement